MathSciNet Relay Station
MathSciNet bibliographic data
MR2265539 (2007f:16062) 16S10 (16S34)
Abrams, Gene; Aranda Pino, Gonzalo Purely infinite simple Leavitt path algebras. J. Pure Appl. Algebra 207 (2006), no. 3, 553–563.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement